# SDR AALA201710259017

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,409 hours, 28,843 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 971600
- Condition: Leaking
- Part time: 51,115 hours, 22,554 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTED ODOR IN CABIN DURING FLIGHT AND GROUND OPERATIONS.  FOUND A LEAKING POWER TRANSFER UNIT.  REMOVED AND REPLACED GREEN/YELLOW POWER TRANSFER UNIT IAW AMM.
